# SDR A6WA200440016

- Difficulty date: February 1, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX657969
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR UP DISAGREE MESSAGE AFTER TAKEOFF 60 SECONDS.  THREE HYDRAULIC PUMP FAILED LANDING GEAR SWING TIME TEST.  REMOVED AND REPLACED 3A HYDRAULIC PUMP IAW 29-12093.  OPS AND LEAK CHECK GOOD.  LANDING GEAR SWING TEST GOOD IAW AMM 32-20-00.  (M)
